# SDR DALA13052430955

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-482
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK, X=-54, STA Y=480-482 AT CABIN FLOOR STRUCTURE.  REPAIRED PLUG, INSTALLED PLUG IAW SRM 53-05, FIG 4A.
